# SDR N6WA2015052103

- Difficulty date: May 21, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 31,189 hours, 22,258 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Dirty
- Location: Pax Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD SQUEAL FROM PAX DOOR ON DESCENT.  CLEANED MAIN DOOR SEAL IAW AMM 52-11-00.
